# SDR A6WA201441658

- Difficulty date: June 16, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 29,757 hours, 28,372 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID BURNING SMELL IN VICINITY OF ROW 10 & 11, UNABLE TO IDENTIFY SOURCE.  ONLY OCCURRED ON GND DURING BOARDING.  BOTH BALLAST ROW 10 RT SIDE DISCONNECTED.  RAN APU WITH BOTH PACKS ON FOR 10 MINUTES & ALL CABIN LIGHTS ON, NO MORE BURNING SMELL.  RT SIDE CTR AISLE & SIDEWALL LIGHT BALLASTS DISCONNECTED, ROW 10 & 11 FLUORESCENT LIGHTS INOPERATIVE, PLACARDED & PLACED ON MEL. MC IAW LP 267086 3 ACRID SMELL FROM ROWS 10 & 11 ON GND, DETERMINED 1 OF THESE 2 BALLASTS BAD.
